I am disapointed to report that I may have spoke to soon about how much netter I was. In the 3 weeks I've been taking Cymbalta numerous unpleasant side effects seem to have developed. Just to name a few, perfuse sweating,racing thoughts, insomnia, binge eating, obsesiveness, anger, and agression.
Don't get me wrong, I have good times during the day and I am definately more active at times, but wow, the price is high right now. I know it's early, but not sure I can make the whole trip to see if and when this problems subside.
Pain is still a constant of course and after several rounds of injections over months with very short term relief I sent my surgeon a fax asking for an appointment to discuss another surgery we had talked about before that has a 50% chance of improving my pain level.
I may just try going off Cymbalta and see if I fair better without these antidepressants which haven't worked well for me since I have had to be constantly on pain meds. I'll still have my klonopin daily and ativan for breakthrough anxiety, perhaps that will be enough.
Sorry I don't have better news to report, really had high hopes on this one and I'm sure my song is getting a little too familiar by now.
Take care all